# SDR AALA20150825020

- Difficulty date: August 25, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 72,928 hours, 38,442 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHT AT 13DEF INOPERATIVE.  INSTALLED SERVICEABLE WIRE HARNESS AT ROW 13DEF IAW WDM 33-51-11.  SYS CHECKED NORMAL.
